# SDR IPXA2020042054454

- Difficulty date: April 20, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 10,384 hours, 1,457 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U485379
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN CARGO DECK FLOOR PANEL POS 14L DMG'EDREPAIRED PER SRM 53-00-50-2R PROCEDURE 3
